dc.contributor.author | García Sánchez, Pedro A. | |
dc.contributor.author | Ojeda, Ignacio | |
dc.date.accessioned | 2020-04-18T11:35:31Z | |
dc.date.available | 2020-04-18T11:35:31Z | |
dc.date.issued | 2019 | |
dc.identifier.citation | Turkish Journal of Mathematics, 2019, vol. 43. p. 2499-2510 | es |
dc.identifier.issn | 1303-6149 | es |
dc.identifier.uri | http://uvadoc.uva.es/handle/10324/40810 | |
dc.description | Producción Científica | es |
dc.description.abstract | We establish a one-to-one correspondence between numerical semigroups of genus g and almost symmetric numerical semigroups with Frobenius number F and type F−2g, provided that F is greater than or equal to 4g−1. | es |
dc.format.mimetype | application/pdf | es |
dc.language.iso | eng | es |
dc.publisher | Tübitak | es |
dc.rights.accessRights | info:eu-repo/semantics/openAccess | es |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | * |
dc.subject.classification | Numerical semigroups | es |
dc.subject.classification | Semigrupos numéricos | es |
dc.subject.classification | Frobenius number | es |
dc.subject.classification | Número de Frobenius | es |
dc.title | Almost symmetric numerical semigroups with high type | es |
dc.type | info:eu-repo/semantics/article | es |
dc.rights.holder | © 2019 Tübitak | es |
dc.identifier.doi | 10.3906/mat-1906-10 | es |
dc.relation.publisherversion | https://journals.tubitak.gov.tr/math/abstract.htm?id=25676 | es |
dc.peerreviewed | SI | es |
dc.description.project | Ministerio de Economía, Industria y Competitividad - Fondo Europeo de Desarrollo Regional (projects MTM2017-84890-P / MTM2015-65764-C3-1-P) | es |
dc.rights | Attribution-NonCommercial-NoDerivatives 4.0 Internacional | * |
dc.type.hasVersion | info:eu-repo/semantics/publishedVersion | es |